| Model Number |
3334800 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis found that motor corroded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that pre op, the doctor installed the handpiece into the ipc for testing and found that the motor overheated after operating for less than one minute.The doctor tried to test again but still overheated.Finally, the doctor changed a handpiece to proceed with the surgical procedure.Device being run at a speed of 80000 rpm and in forward mode and irrigation being used.There is no patient involved in this event.